# SDR SWAA2022123072304

- Difficulty date: November 16, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING FAIRING PANEL 195AL SCREW HOLES ELONGATED.   REPAIRED THE FAIRING PANEL IAW SRM.51-70-06-2R-7.
